# SDR A6WA201312194202

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 27,433 hours, 26,100 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

4083 NWS INOPERATIVE CAUTION MSG ON INITIAL CLIMB OUT.  COMPLIED WITH QRH.  MESSAGE CLEARED, MESSAGE RETURNED IN CRUISE.  WOULD NOT CLEAR. ON TAXI, NWS WANDERS LT TO RT.  R & R LT NWS RVDT IAW AMM 32-51-20.  TAXI CHECKED GOOD IAW AMM 32-51-20.
